Der baskische Relativsatz auf dem Kontinuum der Nominalisierung





Author(s): Haase, Martin  
Title of the Journal: Language Typology and Universals : STUF
ISSN: 2196-7148
Publisher Information: Berlin : de Gruyter
Year of publication: 1991
Volume: 44
Issue: 1-4
Pages: 704-720
Language(s): German
DOI: 10.1524/stuf.1991.44.14.704
URL: https://www.degruyter.com/downloadpdf/journals/...
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/47842
Release Date: 28. May 2020